# SDR MASA2018091811377

- Difficulty date: September 18, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 34,937 hours, 28,323 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURN SMELL IN CABIN DURING TAKE OFF. PERFORMED BURN OUT ENGINE RUN (COMP WASH DONE PRIOR TO FLIGHT).
